Publications from the Department – University of Copenhagen

Forward this page to a friend Resize Print Bookmark and Share

Department of Mathematical Sciences > Outreach > Publications > Publications from the ...

Department of Mathematical Sciences

  1. 2017
  2. Accepted/In press
  3. Published

    Time inhomogeneity in longest gap and longest run problems. / Asmussen, Søren; Ivanovs, Jevgenijs; Rønn-Nielsen, Anders.

    In: Stochastic Processes and Their Applications, Vol. 127, No. 2, 2017, p. 574-589.

    Publication: Research - peer-reviewJournal article

  4. Published

    The spectrum of the equivariant stable homotopy category of a finite group. / Balmer, Paul; Sanders, Beren.

    In: Inventiones Mathematicae, Vol. 208, No. 1, 2017, p. 283–326.

    Publication: Research - peer-reviewJournal article

  5. Published

    Coaching and engaging. Developing teaching with CAS in High School. / Bang, Henrik Peter; Grønbæk, Niels; Larsen, Claus Richard.

    2017. Abstract from Congress of the European Society for Research in Mathematics Education , Dublin, Ireland.

    Publication: ResearchConference abstract for conference

  6. Accepted/In press

    Out- and insourcing, an analysis model for use of instrumented techniques. / Bang, Henrik Peter; Grønbæk, Niels; Larsen, Claus Richard.

    2017. Paper presented at Congress of the European Society for Research in Mathematics Education , Dublin, Ireland.

    Publication: ResearchPaper

  7. Published

    Auslander–Reiten Sequences, Brown–Comenetz Duality, and the K(n)-local Generating Hypothesis. / Barthel, Tobias.

    In: Algebras and Representation Theory, Vol. 20, No. 3, 01.06.2017, p. 569-581.

    Publication: Research - peer-reviewJournal article

  8. Submitted
  9. E-pub ahead of print

    Flow equivalence and isotopy for subshifts. / Boyle, Mike; Carlsen, Toke Meier; Eilers, Søren.

    In: Dynamical Systems, 2017, p. 1-21.

    Publication: Research - peer-reviewJournal article

  10. E-pub ahead of print

    Reduced Twisted Crossed Products over C*-Simple Groups. / Bryder, Rasmus Sylvester; Kennedy, Matthew.

    In: International Mathematics Research Notices, 2017.

    Publication: Research - peer-reviewJournal article

  11. E-pub ahead of print

    Global model structures for -modules. / Böhme, Benjamin.

    arXiv preprint, 2017.

    Publication: ResearchWorking paper

Previous 1 2 3 4 5 6 7 8 ...292 Next